# SDR CALA0700129

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N14605
- Make and model: Boeing 737524
- Aircraft serial: 27318
- Aircraft time: 36,510 hours, 19,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6517688U175
- Condition: Corroded
- Location: Bs 277-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND Z-ANGLE CORRODED AT L-1 DOOR, STA 277-344, BL 0.  A NEW Z-ANGLE WAS INSTALLED IAW SRM 51-10-02.
